Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Atlanta, GA

March 31, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 10:07 PM EDT for 4 counties in Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 10:07 PM EDT (02:07 UTC)
Expired
Mar 31, 2015, 10:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 10:15 PM EDTTSTM WND DMGJordan, GASEVERAL TREES AND POWERLINES WERE BLOWN DOWN ACROSS WHEELER COUNTY.
Mar 31, 10:30 PM EDTTSTM WND DMGSanta Claus, GASEVERAL TREES WERE BLOWN DOWN IN TOOMBS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:22 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WUUS52 KFFC 010207
SVRFFC
GAC209-271-279-309-010245-
/O.NEW.KFFC.SV.W.0015.150401T0207Z-150401T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN CENTRAL GEORGIA...
  TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
  WHEELER COUNTY IN CENTRAL GEORGIA...
  EASTERN TELFAIR COUNTY IN CENTRAL GEORGIA...

* UNTIL 1045 PM EDT

* AT 1007 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR VIDALIA TO NEAR SCOTLAND...AND MOVING EAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCRAE...LYONS...ALAMO...MOUNT VERNON...VIDALIA...HELENA...LUMBER
  CITY...GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA
  CLAUS...ALSTON...TOWNS...CEDAR CROSSING...JOHNSON CORNER...ROCK
  SPRINGS...CHARLOTTEVILLE AND TOOMBS CENTRAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3205 8302 3234 8244 3233 8237 3229 8235
      3230 8223 3218 8219 3193 8223 3194 8238
      3196 8238 3195 8240 3197 8248 3197 8250
      3196 8248 3195 8249 3196 8257 3193 8259
      3192 8268 3186 8276 3185 8279 3182 8281
TIME...MOT...LOC 0207Z 288DEG 34KT 3227 8239 3199 8283 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 7:36 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT TUE MAR 31 2015

.UPDATE...
/ISSUED 718 PM EDT TUE MAR 31 2015/

UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT.

MESOSCALE UPDATE...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK
SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL
TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING
INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT.
JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE.

BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES
(BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM
EDT.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE
POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO
THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH
INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL
GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE...
WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL
DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG
DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS.
EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM
TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS
ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM
BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO
CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE
UPDATED ZONES TO HEADLINE THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

&&

.AVIATION...
00Z UPDATE...
BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS
WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN
THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE.
AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD
REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED
SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM
TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR
FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK
BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR
CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN
INCREASE TO VFR BY MID TO LATE MORNING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTION THIS EVENING
HIGH ON ALL REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  53  72 /  20  10  20  50
ATLANTA         55  77  57  72 /  60  20  30  50
BLAIRSVILLE     48  73  49  62 /  20  10  30  60
CARTERSVILLE    51  78  56  73 /  50  20  30  60
COLUMBUS        57  80  57  80 /  60  30  20  20
GAINESVILLE     53  76  53  67 /  30  10  30  50
MACON           56  81  54  77 /  60  20  20  40
ROME            52  78  54  74 /  60  20  30  60
PEACHTREE CITY  53  79  53  75 /  70  20  30  40
VIDALIA         59  80  58  79 /  60  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL...
CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THE STRONGER STORMS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY
AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE...
MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A
SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES
THE ATLANTA METRO AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY
DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 31, 9:30 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT TUE MAR 31 2015

GAZ097-111-112-010200-
WHEELER GA-MONTGOMERY GA-LAURENS GA-
930 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHEELER...MONTGOMERY AND LAURENS COUNTIES UNTIL 1000 PM EDT...

AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ALAMO...MOVING EAST AT 40
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...MONTGOMERY AND LAURENS COUNTIES THROUGH 1000
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALAMO...MOUNT VERNON...GLENWOOD...CADWELL...AILEY...HIGGSTON...
JORDAN...CEDAR GROVE AND LANDSBURG.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3213 8293 3218 8287 3220 8289 3216 8297
      3217 8301 3235 8310 3225 8245 3195 8259
TIME...MOT...LOC 0129Z 285DEG 57KT 3224 8289
Special weather statement, Mar 31, 9:35 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT TUE MAR 31 2015

GAZ053-054-010200-
COWETA GA-FAYETTE GA-
935 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN COWETA AND
FAYETTE COUNTIES UNTIL 1000 PM EDT...

AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEWNAN...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 1000 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...SENOIA...SHARPSBURG...
TURIN...EAST NEWNAN...STARRS MILL AND THOMAS CROSSROADS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3343 8481 3342 8445 3326 8449 3326 8450
      3325 8450 3325 8451 3323 8450 3322 8450
      3334 8483
TIME...MOT...LOC 0135Z 276DEG 30KT 3337 8476
Special weather statement, Mar 31, 9:37 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT TUE MAR 31 2015

GAZ009-010200-
TOWNS GA-
937 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 1000 PM EDT...

AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF MOCCASIN CREEK STATE PARK TO NEAR YOUNG HARRIS...AND MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE
STORMS MOVE ACROSS TOWNS COUNTY THROUGH 1000 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS...TATE CITY AND BRASSTOWN BALD.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3481 8366 3479 8370 3480 8373
      3479 8378 3483 8380 3486 8381 3491 8381
      3491 8382 3490 8384 3490 8385 3499 8367
      3499 8355
TIME...MOT...LOC 0136Z 316DEG 36KT 3498 8357 3487 8380
Special weather statement, Mar 31, 9:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT TUE MAR 31 2015

GAZ053-054-056-068-010230-
SPALDING GA-COWETA GA-PIKE GA-FAYETTE GA-
959 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...COWETA...PIKE AND FAYETTE COUNTIES UNTIL 1030 PM EDT...

AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...OR 10 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS SPALDING...COWETA...PIKE AND FAYETTE COUNTIES THROUGH
1030 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...PEACHTREE CITY...SENOIA...BROOKS...WILLIAMSON...
ORCHARD HILL...HARALSON...EAST GRIFFIN...ZETELLA...DIGBEY...HIGHLAND
MILLS...VAUGHN...STARRS MILL...LAKE HORTON...ROVER...EXPERIMENT AND
HOLLONVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3337 8455 3325 8416 3318 8421 3318 8422
      3319 8423 3319 8425 3312 8425 3306 8429
      3319 8450 3322 8451 3322 8455 3327 8463
TIME...MOT...LOC 0158Z 289DEG 32KT 3331 8453
Local storm report, Mar 31, 10:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     CONCORD                 33.09N  84.44W
03/31/2015                   PIKE               GA   911 CALL CENTER

            SEVERAL TREES WERE BLOWN DOWN IN PIKE COUNTY.

&&

EVENT NUMBER FFC1500181

RWILLIS
Local storm report, Mar 31, 10:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             SENOIA                  33.30N  84.55W
03/31/2015  E1.00 INCH       COWETA             GA   PUBLIC

            QUARTER SIZED HAIL FELL.

&&

EVENT NUMBER FFC1500182

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:04 PM EDTSpecial Weather StatementFFCBibb26 min
Mar 31, 8:13 PM EDTSpecial Weather StatementFFCBibb32 min
Mar 31, 8:25 PM EDTSpecial Weather StatementFFCBibb, Crawford35 min
Mar 31, 8:30 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson30 min
Mar 31, 8:36 PM EDTSpecial Weather StatementFFCHouston24 min
Mar 31, 8:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens49 min
Mar 31, 8:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Mar 31, 8:59 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 31, 9:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski44 min
Mar 31, 9:30 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
Mar 31, 9:35 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Mar 31, 9:37 PM EDTSpecial Weather StatementFFCTowns23 min
Mar 31, 9:59 PM EDTSpecial Weather StatementFFCSpalding31 min
Mar 31, 10:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Mar 31, 10:47 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 31, 11:55 PM EDTSpecial Weather StatementFFCSpalding35 min
Apr 1, 12:09 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk51 min
Apr 1, 12:12 AM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe48 min
Apr 1, 1:00 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson30 min
Apr 1, 1:31 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson29 min
Apr 1, 2:00 AM EDTSpecial Weather StatementFFCCoweta30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.